MathSciNet Relay Station
MathSciNet bibliographic data
MR1698515 35P20 (35Q40 47F05 47N50 81Q10)
Birman, M. Sh.; Pushnitskiĭ, A. B. The discrete spectrum in the gaps of the perturbed pseudo-relativistic magnetic Hamiltonian. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 249 (1997), Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 29, 102--117, 315; translation in J. Math. Sci. (New York) 101 (2000), no. 5, 3437–3447
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement